# SDR SWAA2025100611557

- Difficulty date: September 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CHANNEL OB FIXED LEADING EDGE BTW OFSS 564 AND OFSS 580 AT RT WING.   REPLACED CHANNEL OB FIXED LEADING EDGE BTW OFSS 564 AND OFSS 580 AT RT WING IAW SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 AND DWG:112A4402; SHEET:41; REV A. MEASURE OF CRACK IS L: 0.315.
